# SDR HALA20250715212

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 21,145 hours, 4,444 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,261 hours, 2,861 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON CLIMB OUT MOMENTERY ECAM FOR ENG 1 LOOP B FAULT MESSAGE CLEAR ON ITS OWN AFTER A FEW MINUTES. REMOVED AND REPLACED ENGINE 1 HARNESS 4166KS PER AMM 26-12-62 AND REPLACED ENGINE 1 CORE AGB LOOP B FIN 4002WD2 PER AMM 26-12-17 OPS CHECK OK
